# SDR MASA2009011800032

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 4,644 hours, 3,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7239 AUS-IAD.  CAPTAIN REPORTED STRONG FUEL SMELL IN CABIN AFTER APU START-UP.  MX INSPECTED AND OPS CHECKED, NO DEFECTS NOTED.
